Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

Search the Community

Showing results for tags 'agonists'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • Pregúntele al Médico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Found 3 results

  1. Problems that repeat

    I am curious about odd behavior I am experiencing. last year, I had a Hypersexuality and ICD issue with Agonists. I immediately quit it one night and never took again The odd part is about a year later, I find myself doing things and I don't know why. It seems irrational. Has anybody ever heard of this?
  2. Problems that repeat

    I am curious about odd behavior I am experiencing. last year, I had a Hypersexuality and ICD issue with Agonists. I immediately quit it one night and never took again The odd part is about a year later, I find myself doing things and I don't know why. It seems irrational. Has anybody ever heard of this?
  3. There are many reasons to think carefully before allowing your neurologist or MDS to talk you into starting PD drugs. Current PD meds only treat the symptoms, not the disease. Are the benefits worth the side effects? Are the PD meds addictive - do you constantly need more and more to achieve the same result? These issues have often been debated on the forum. However, there is another important thing to consider when faced with the decision to begin taking PD meds. When you take that first does of Sinemet or an agonist, you are eliminating yourself from being able to participate in many of the exciting new clinical trials. That is exactly what happened to me in the Isradipine trial. That 4 months that I took PD meds (Mirapex) eliminated me from the Isradipine trial, even though I stopped Mirapex many months ago. The same will be true of the Inosine trial next year. Take PD meds and you're out! I wish I had never taken that first PD med. The irony is that it was only moderately effective and the side effects were worse than the PD, which is why I stopped.
×